RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 6, Pages 129–172 (Mi izv367)  

This article is cited in 5 scientific papers (total in 5 papers)

Multidimensional analogues of the Markov and Bernstein inequalities

V. I. Skalyga


Abstract: We obtain estimates for the derivatives of algebraic polynomials on convex bodies and centrally symmetric convex bodies.

DOI: https://doi.org/10.4213/im367

Full text: PDF file (2913 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:6, 1197–1241

Bibliographic databases:

MSC: 41A17, 26D05, 46G20
Received: 17.02.2000

Citation: V. I. Skalyga, “Multidimensional analogues of the Markov and Bernstein inequalities”, Izv. RAN. Ser. Mat., 65:6 (2001), 129–172; Izv. Math., 65:6 (2001), 1197–1241

Citation in format AMSBIB
\Bibitem{Ska01}
\by V.~I.~Skalyga
\paper Multidimensional analogues of the Markov and Bernstein inequalities
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 6
\pages 129--172
\mathnet{http://mi.mathnet.ru/izv367}
\crossref{https://doi.org/10.4213/im367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1892906}
\zmath{https://zbmath.org/?q=an:1026.41011}
\elib{http://elibrary.ru/item.asp?id=13974398}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 6
\pages 1197--1241
\crossref{https://doi.org/10.1070/IM2001v065n06ABEH000367}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645451206}


Linking options:
  • http://mi.mathnet.ru/eng/izv367
  • https://doi.org/10.4213/im367
  • http://mi.mathnet.ru/eng/izv/v65/i6/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. Math., 68:3 (2004), 543–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. I. Skalyga, “Analogs of Markov"s Inequality in Normed Spaces”, Math. Notes, 75:5 (2004), 739–743  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. I. Skalyga, “Bounds for the derivatives of polynomials on centrally symmetric convex bodies”, Izv. Math., 69:3 (2005), 607–621  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. I. Skalyga, “Sharpness conditions in multidimensional analogs of V.  A. Markov's inequality”, Math. Notes, 80:6 (2006), 893–897  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. I. Skalyga, “V. A. Markov's theorems in normed spaces”, Izv. Math., 72:2 (2008), 383–412  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:253
    Full text:114
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019